# SDR CALA2017122604614

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541611
- Condition: Corroded
- Location: Bs 1330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT LBL 10.45 HAS CORROSION ON UPPER AND LOWER SURFACES AT BS 1330.  ACCOMPLISHED A PERMANENT REPAIR IAW SRM 53-00-53, REPAIR 1, FIG 201.
